# SDR ABXA030444

- Difficulty date: November 13, 2003
- Submitted: November 17, 2003
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767281
- Aircraft serial: 23016
- Aircraft time: 43,725 hours, 34,967 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Fitting
- Part number: 149T695511
- Condition: Cracked
- Location: Bellcrank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR DOOR RETRACT FITTING CRACKED NEAR RIGHT SIDE KEELBEAM. CRACK LENGTH .7500 INCH FROM FASTNER HOLE TO EDGE OF FITTING.   REPLACED BELLCRANK FITTING.
